# SDR YENA2022032300302

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 60,942 hours, 21,539 cycles
- System (JASC): 7170 · Engine Drains
- Part: None
- Part number: AC69572
- Part serial: EHC058
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 11,972 hours, 5,738 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#131, MCO-LAX. (AIRCRAFT PREFORMED AIR TURN BACK MCO-MCO). 'ENG #1 STALL ECAN IS CLIMB AT CLIMB THRUST AT APPROX 16000 FT WITH APPROXIMATELY .15EPR ROLL BACK. ENGINE THRUST RECOVERED TO CLIMB THRUST. ENG 1 STALL ECAM AT APPROXIMATELY 23000 FT WITH NO LESS OF THRUST. ALL OTHER ENGINE  PARAMETERS  NORMAL; REF TSM 71-00-00-810-808A FOUND FAULT  CODE PBIFA  AND PBPSIL ON ENG#1 FADEC 1A. WITH FADEC 1A FAIL  PRES SENOR FAIL. REMOVED AND REPLACED EEC ENG1 REF LOG PAGE 3271715  ITEM 1. ACCOMPLISHED BURNER  PRESSURE SENSOR TUBE INSPECTION AND  PURGE BURNER  PRESURE SENSE LINE. AS PER ENGINERRING HENRY TRINO,  REMOVED AND REPLACED  SOLENOID STG 7 HPC VALVE  FOR 7C (4020KS3). REF 75-32-51. ACCOMPLISHED  HIGH POWER  ASSURANCE TEST NO FAULTS NOTED. LOG PAGE 3271715  ITEM 1: ACCOMPLISHED IDLE LECK CHECK ON CRANK PAD COVER.'
